Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The normal homogeneous space ${\bigl(\mathsf{SU}(3)\times\mathsf{SO}(3)\bigr)/ \mathsf{U}^{\bullet}(2)}$
has positive sectional curvature


Author: Burkhard Wilking
Journal: Proc. Amer. Math. Soc. 127 (1999), 1191-1194
MSC (1991): Primary 53C30, 53C25
MathSciNet review: 1469441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new description of the positively curved seven-dimensional Aloff-Wallach spaces $M^7_{kl}$. In particular, this description exhibits $M^7_{11}$ as a normal homogeneous space, although it does not occur in Berger's classification (1961).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C30, 53C25

Retrieve articles in all journals with MSC (1991): 53C30, 53C25


Additional Information

Burkhard Wilking
Affiliation: Westfälische Wilhelms–Universität\ Einsteinstr. 62\ 48149 Münster\ Germany
Email: wilking@math.uni-muenster.de

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04613-4
PII: S 0002-9939(99)04613-4
Keywords: Normal homogeneous spaces, positive sectional curvature
Received by editor(s): March 11, 1997
Received by editor(s) in revised form: July 9, 1997
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society